Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect after stopping notheristerone

Premium Questions

Dr. Jonas Sundarakumar MD

I have recently stopped taking Adderall (not by choice) after 23 years of taking it. I am having ... in anything. I have since read that it is not a good idea to stop cold turkey - that it causes an... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr.  Deepti Verma MD

and when her next mensuration came its agn very painful and bleeding stopped after 2 days and her next mensuration came its agn very painful and bleeding stop after 1 days what's reasons it... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Ronald Schubert MD

if you stop taking clonazepam after one year .are there any side effects. is it addicting? YYYY@YYYY ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr.   Aarti Abraham MD

wondering what effect this is having on my bones since I have osteopenia . Is there a down-side to just ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Akhilesh Dubey MD

Are there any side effects to stopping epistaxis suddenly after taking it every day for 7 years? ... View answer

Answered by : Dr. Akhilesh Dubey ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Y V Siva Sankara Murty MD

to focus and then just lately she was complaining about a shortness of breath which is a side effect. i stop giving it to her. will her breathing get back to normal when it wears out. she doesn t have ... View answer

Answered by : Dr. Y V Siva Sankara Murty ( Pediatrician)
Dr. Vaishali Hebbar MD

been 4 yrs i hav stopped takin it according to my doctor , but i got hair fall after stopping the medicine. is that the side effect of the medicine & is there a any solution please... View answer

Answered by : Dr. Vaishali Hebbar ( General & Family Physician)
Dr. Prabhash Verma MD

Hi, I have completed treatment for Abdominal TB, But they have not done any test to Confirm that I have Cleared. Could you please suggest what are the side effects after Stopping the TB Drugs. I... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr.   M. Vamsi Krishna MD

of Tripride. Recently i had hypoglycemic condition in the morning and my sugar levels immediately after that used to be fasting 70 to 110 and PP 140 to 170. The doctor has advised me to stop the insulin ... View answer

Answered by : Dr. M. Vamsi Krishna ( Diabetologist)
Dr. Veera Raghava Rao Buddha. MD

she s feeling due to the removal of metaformin? Are there side effects associated with stoppage ...My mom has recently been taken off Metformin after taking it for over 10 years. She now strictly ... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

hi,its its the drug side effect.

Dr.          Muhammad Hanif MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs, and...

Dr. Vaishalee Punj MD

Hi Yes it seems like its a side effect of the pill. Talk to your prescribing doctor before discontinuing any medicine.